# SDR SWIA201024539

- Difficulty date: July 9, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 15,123 hours, 9,437 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RUN AWAY TO RIGHT INFLIGHT, UNCOMMANDED.  (FLT 591)  REPLACED AILERON/RUDDER TRIM CONTROL PANEL.
